The Dimensionality of the Aliasing Problem in Models With Rational Spectral Densities

Thomas Sargent, L.P. Hansen

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)377-88
    JournalEconometrica
    Volume51
    Issue number2
    StatePublished - Mar 1983

    Cite this

    The Dimensionality of the Aliasing Problem in Models With Rational Spectral Densities. / Sargent, Thomas; Hansen, L.P. .

    In: Econometrica, Vol. 51, No. 2, 03.1983, p. 377-88.

    Research output: Contribution to journalArticle

    Sargent, Thomas ; Hansen, L.P. . / The Dimensionality of the Aliasing Problem in Models With Rational Spectral Densities. In: Econometrica. 1983 ; Vol. 51, No. 2. pp. 377-88.
    @article{f1e0dd09af83408ba5fba242aeebf838,
    title = "The Dimensionality of the Aliasing Problem in Models With Rational Spectral Densities",
    author = "Thomas Sargent and L.P. Hansen",
    year = "1983",
    month = "3",
    language = "English (US)",
    volume = "51",
    pages = "377--88",
    journal = "Econometrica",
    issn = "0012-9682",
    publisher = "Wiley-Blackwell",
    number = "2",

    }

    TY - JOUR

    T1 - The Dimensionality of the Aliasing Problem in Models With Rational Spectral Densities

    AU - Sargent, Thomas

    AU - Hansen, L.P.

    PY - 1983/3

    Y1 - 1983/3

    M3 - Article

    VL - 51

    SP - 377

    EP - 388

    JO - Econometrica

    JF - Econometrica

    SN - 0012-9682

    IS - 2

    ER -